# SDR DALA2015061703853

- Difficulty date: June 16, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON UPPER REAR SPAR AT RT HORIZONTAL STABILIZER BS XHR=209, HINGE 6, VHS, SM, CARD 6, ZONE 034.  DAMAGE ON HOLE, UPPER REAR SPAR WAS REPAIRED IAW ETI-88-15-190 REV ORIG AND ER/A 536434-14.
